On optimal wage indexation when shocks are real

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This note studies the optimal degree of wage indexation in the presence of real shocks. Contrary to what is indicated in the literature, it is demonstrated that the optimal degree of indexation is not limited to (0;1) but may take any value in (-∞;∞).

Original languageEnglish
Pages (from-to)51-53
Number of pages3
JournalEconomics Letters
Volume7
Issue number1
DOIs
StatePublished - 1 Jan 1981
Externally publishedYes

Fingerprint

Dive into the research topics of 'On optimal wage indexation when shocks are real'. Together they form a unique fingerprint.

Cite this